IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 494 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1400    
    Printed32    
    Emailed0    
    PDF Downloaded79    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2016  |  Volume : 48  |  Issue : 5  |  Page : 601-603

Isotretinoin-induced acute severe myopathy involving pelvic girdle muscles: A case report


1 Department of Dermatology, Sher-i-Kashmir Institute of Medical Sciences Medical College and Hospital, Srinagar, Jammu and Kashmir, India
2 Department of Pharmacology, Sher-i-Kashmir Institute of Medical Sciences Medical College and Hospital, Srinagar, Jammu and Kashmir, India

Correspondence Address:
Dr. Semira
Department of Pharmacology, Sher-i-Kashmir Institute of Medical Sciences Medical College and Hospital, Srinagar, Jammu and Kashmir
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.190764

Rights and Permissions

Oral isotretinoin has been in widespread use for more than three decades. It causes numerous side effects; skin and mucous membrane being commonly involved. Musculoskeletal adverse effects are also known to occur, but pelvic girdle myopathy is rarely reported. We report myopathy involving pelvic girdle muscles in a young male who received oral isotretinoin for folliculitis decalvans.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow